Couldn't find what you looking for?

TRY OUR SEARCH!

hi soz this is quite long but i need help!! im on the pill and about 3 months ago i thought i was pregnant and took a test at the doctors, it came back negetive, but it would hav been to early to tell!! so they changed my pill as they thought it was a bad reaction to the pill i was on. im now on my second packet of my new pill and everythings been fine although i did notice i bearly had a period it was so light and hardly nothing. i am half way through this packet and about 4 days ago i started having weriod feelings like something was there in my belly, my tast buds have completly changed, and my boobs feel odd, now today my stomach is even tighter and hard and i now have pains and spotting, like a chocolate colour! could i be pregnant from before? or do you think its somethig else? i have had spotting and pains before but that was due to over running my 2 pill packs together, now im more worried because i do not have an explination! help would be greatfull!? :(

Loading...

The hormones in birth control do cause certian symptoms, the breast tenderness, bloating, and gassy movements are associated with the PILL.. UNFORTUNATELY they are also asociated with pregnancy and PMS, so they can cause some paranoia.

Birth control WILL make your periods lighter, so that is not unusual. IF YOU ARE taking your pill everyday and not missing days, then you are protected 99%... That is really great odds!

IF you want to make your self feel less worried, you can take an EARLY pregnancy test..

They are effective about 4 days BEFORE a missed period... IT is rare to become pregant using the pill CORRECTLY, but it has happened.
Reply

Loading...